# SDR CA110527003

- Difficulty date: May 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Drive Shaft
- Condition: Sheared
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE ENGINE FLAMED OUT AND THE PILOT RETURNED TO HOME BASE AND MADE A SAFE SINGLE ENGINE LANDING.  TROUBLESHOOTING DISCOVERED A SHEARED FUEL CONTROL DRIVE SHAFT.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
